MathSciNet Relay Station
MathSciNet bibliographic data
MR256043 41.60
Tihomirov, V. M. Best methods of approximation and interpolation of differentiable functions in the space $C[-1,\,1].$ (Russian) Mat. Sb. (N.S.) 80 (122) 1969 290–304.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement